Approximating real linear operators

Research output: Contribution to journalArticleScientificpeer-review

Standard

Approximating real linear operators. / Huhtanen, Marko; Nevanlinna, Olavi.

In: Studia Mathematica, Vol. 179, No. 1, 2007, p. 7-25.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Huhtanen, M & Nevanlinna, O 2007, 'Approximating real linear operators' Studia Mathematica, vol. 179, no. 1, pp. 7-25.

APA

Vancouver

Author

Huhtanen, Marko ; Nevanlinna, Olavi. / Approximating real linear operators. In: Studia Mathematica. 2007 ; Vol. 179, No. 1. pp. 7-25.

Bibtex - Download

@article{4e11cab1de014229b97c59d71c09a1e0,
title = "Approximating real linear operators",
author = "Marko Huhtanen and Olavi Nevanlinna",
year = "2007",
language = "English",
volume = "179",
pages = "7--25",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Approximating real linear operators

AU - Huhtanen, Marko

AU - Nevanlinna, Olavi

PY - 2007

Y1 - 2007

M3 - Article

VL - 179

SP - 7

EP - 25

JO - Studia Mathematica

T2 - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

IS - 1

ER -

ID: 3605046